MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. MAGNUM INSTRUMENT; BIOPSY INSTRUMENT

BARD PERIPHERAL VASCULAR, INC. MAGNUM INSTRUMENT; BIOPSY INSTRUMENT
Catalog Number MG1522
Medical Device Problem Code Self-Activation or Keying (1557)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/14/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device is locking and firing on their own.
 
Additional Manufacturer Narrative
Manufacturing review: a dhr and manufacturing review was not required as the device was not returned.Investigation summary: the physical device was not returned for evaluation.No photos or video were provided for review.Therefore, the investigation is inconclusive for the reported failure as no objective evidence was provided for review.A definitive root cause for the device locking and firing on its own could not be determined based upon the provided information.Labeling review: the labeling/packaging review was not required as the reported event is not associated with a labeling, packaging, or use related issue.The information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
H10: manufacturing review: a dhr and manufacturing review was not required as the event was determined to be unexpected and the investigation did not identify any manufacturing and/or service-related issues.Investigation summary: the magnum driver serial number (b)(6) was received at the bard brasil ind e com ltda.The magnum driver was visually inspected upon receipt and received without any damage.The device was functionally tested and passed the tests during evaluation.No other anomalies were identified.Therefore, the investigation is determined to be unconfirmed for the reported device locking and firing on it's own issue.The root cause for reported device locking and firing on it's own issue cannot be determined as the problem could not be reproduced.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H10: g3.H11: d4 (unique identifier (udi) #), h6 (method, result, conclusion).H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the device is locking and firing on their own.

Brand Name
MAGNUM INSTRUMENT
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
LAVELLE MACHINE
485 groton road
westford 01886
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key19731811
Report Number2020394-2024-01017
Device Sequence Number20880478
Product Code KNW
UDI-Device Identifier00801741083945
UDI-Public(01)00801741083945(17)280929
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K934371
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMG1522
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/14/2024
Supplement Date Received by Manufacturer01/28/2025
Initial Report FDA Received Date07/12/2024
Supplement Report FDA Received Date01/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown